# SDR QMLA2024122420152

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 7,161 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AND PRIOR TO FINAL APPROACH THERE WERE TWO CONSECUTIVE UNCOMMANDED RIGHT LATERAL FLIGHT CONTROL INPUTS. CLOSEST PLACE TO LAND WAS BACK AT BASE. NO OTHER EVENTS FOLLOWED.  CLEANED CONNECTOR PLUGS ON EHA'S AND TEST FLOWN
